MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006801
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console has low power output.There were no errors and no issues with any fibers or blast shields.The procedure was completed with this original device.There were no patient complications.
 
Event or Problem Description
It was reported that the console had low power output after use.There were no errors and no issues with any fibers or blast shields.The procedure was completed with this original device.There were no patient complications.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, it was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was inspected and recalibrated.The optics were checked for dust or damage; it was cleaned as needed but no damage was found.The beam image and quality were checked, and no adjustments were needed.The output power was checked in accordance with the service manual, all checks passed, and the unit is ready for use.Based on this information, the low power was not confirmed.Since the investigation was unable to identify any damage or malfunction related to the reported allegation, the investigation conclusion code selected for the complaint is no problem detected.Based on this information, the manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the device in question.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22677371
Report Number2124215-2025-52276
Device Sequence Number13177638
Product Code GEX
UDI-Device Identifier07290109145426
UDI-Public(01)07290109145426(11)180628(10)106
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006801
Device Catalogue NumberGA-0006801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/02/2025
Date Device Manufactured06/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown